Tardive dyskinesia causes repeated, uncontrollable movements in the face and body. It is a side effect of some neuroleptic or antipsychotic medications. These medications may change dopamine activity ...
Alongside medical treatment, adopting healthy habits can help you manage tardive dyskinesia. Find out what experts recommend.
Tardive dyskinesia is a hyperkinetic movement disorder that causes faces to move involuntarily and abnormally. It is considered to be a drug-induced movement disorder. Movements often occur in the ...
Ingrezza (valbenazine) is a medication used to treat tardive dyskinesia (TD) and chorea associated with Huntington’s disease. These conditions cause involuntary movements like twitching, jerking, or ...
Nycole S. 42 of Winfield, Kansas, started her mental health journey when she was diagnosed with bipolar disorder in her teens. “When I was in high school, I was placed in a mental institution, which ...
The movement disorder ADCY5-related dyskinesia can be treated with the asthma drug theophylline. This has been shown in a recent study by Martin Luther University Halle-Wittenberg (MLU), University ...
University of Arizona researchers have revealed new insights into one of the most common complications faced by Parkinson's disease patients: uncontrollable movements that develop after years of ...
The above button links to Coinbase. Yahoo Finance is not a broker-dealer or investment adviser and does not offer securities or cryptocurrencies for sale or facilitate trading. Coinbase pays us for ...
Tardive dyskinesia diagnosis is based on symptom history and observation. Exposure to drugs known to induce tardive dyskinesia is necessary for the diagnosis. Diagnosing tardive dyskinesia requires a ...
Differentiating tardive dyskinesia from other movement disorders can be challenging. "One major criterion is the history of exposure to neuroleptic medications," said Jeff Bronstein, MD, PhD, of the ...